# SDR R61A201209170518

- Difficulty date: September 17, 2012
- Submitted: September 23, 2012
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 14,950 hours, 11,677 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 17066804401
- Condition: Corroded
- Location: Crago Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND SEAL REST FORWARD CARGO DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LOWER CENTER SEAL REST FORWARD CARGO DOOR IAW EMB 175 SRM 51-41-01, AND 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
